Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 2, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jan 5, 2011, 1:57 PM CST. It took effect at Jan 6, 2011, 6:00 AM CST. It was in force for 69 hr.
The area
The counties it named.
The facts
- Issued
- Jan 5, 2011, 1:57 PM CST (19:57 UTC)
- In effect from
- Jan 6, 2011, 6:00 AM CST
- Expired
- Jan 9, 2011, 2:59 AM CST
- In force
- 69 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
161 WHUS73 KMKX 051957 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 157 PM CST WED JAN 5 2011 ...PROLONGED PERIOD OF GUSTY NORTHWEST WINDS... .AFTER A TROUGH PASSES THIS EVENING...NORTHWEST WINDS WILL START TO INCREASE TOWARDS THURSDAY MORNING. WHILE THERE MAY BE LULLS FROM TIME TO TIME...NORTH TO NORTHWEST WINDS OF 15 TO 25 KNOTS WILL BE DOMINANT INTO SATURDAY EVENING. LMZ643>646-060400- /O.NEW.KMKX.SC.Y.0002.110106T1200Z-110109T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 157 PM CST WED JAN 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT CST SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT CST SATURDAY NIGHT. * WINDS: NORTHWEST 15 TO 25 KNOTS * WAVES: 2 TO 4 FEET...HIGHER TOWARDS OPEN WATER PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
12 follow-up statements
494 WHUS73 KMKX 060314 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 914 PM CST WED JAN 5 2011 ...PROLONGED PERIOD OF GUSTY NORTHWEST WINDS... .IN THE WAKE OF A PASSING TROUGH OF LOW PRESSURE...NORTHWEST WINDS WILL START TO INCREASE TOWARDS THURSDAY MORNING. THOSE WINDS WILL REMAIN ELEVATED INTO THE WEEKEND AS A LARGE LOW PRESSURE SYSTEM LINGERS OVER THE GREAT LAKES. WHILE THERE MAY BE LULLS FROM TIME TO TIME...NORTH TO NORTHWEST WINDS OF 15 TO 25 KNOTS WILL BE DOMINANT INTO SATURDAY EVENING. LMZ643>646-061115- /O.CON.KMKX.SC.Y.0002.110106T1200Z-110109T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 914 PM CST WED JAN 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT CST SATURDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT CST SATURDAY NIGHT. * WINDS: NORTHWEST 15 TO 25 KNOTS * WAVES: 2 TO 4 FEET...HIGHER TOWARDS OPEN WATER PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
507 WHUS73 KMKX 060951 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 351 AM CST THU JAN 6 2011 ...PROLONGED PERIOD OF GUSTY NORTHWEST WINDS... .DEEPENING LOW PRESSURE TO THE EAST WILL STRENGTHEN NORTHWEST WINDS TO SMALL CRAFT ADVISORY LEVELS. THOSE WINDS WILL REMAIN ELEVATED INTO THE WEEKEND AS THE LARGE LOW PRESSURE SYSTEM LINGERS OVER THE GREAT LAKES. WHILE THERE MAY BE LULLS FROM TIME TO TIME...NORTH TO NORTHWEST WINDS OF 15 TO 25 KNOTS WILL BE DOMINANT THROUGH SATURDAY EVENING. LMZ643>646-061800- /O.CON.KMKX.SC.Y.0002.110106T1200Z-110109T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 351 AM CST THU JAN 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST SATURDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST SATURDAY NIGHT. * WINDS: NORTHWEST 15 TO 25 KNOTS. * WAVES: 2 TO 4 FEET...HIGHER TOWARDS OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
479 WHUS73 KMKX 070246 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 846 PM CST THU JAN 6 2011 ...PROLONGED PERIOD OF GUSTY NORTHWEST WINDS... .DEEPENING LOW PRESSURE FROM THE EASTERN GREAT LAKES TO THE ATLANTIC SEABOARD HAVE GENERATED NORTHWEST WINDS TO SMALL CRAFT ADVISORY LEVELS. THOSE WINDS WILL REMAIN ELEVATED INTO THE WEEKEND AS THE LARGE LOW PRESSURE SYSTEM LINGERS. WHILE THERE MAY BE LULLS FROM TIME TO TIME...NORTH TO NORTHWEST WINDS OF 15 TO 25 KNOTS WILL BE DOMINANT THROUGH SATURDAY EVENING. LMZ643>646-071100- /O.CON.KMKX.SC.Y.0002.000000T0000Z-110109T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 846 PM CST THU JAN 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST SATURDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST SATURDAY NIGHT. * WINDS: NORTHWEST 15 TO 25 KNOTS. * WAVES: 2 TO 4 FEET...HIGHER TOWARDS OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KAPELA WWW.WEATHER.GOV/MKX
506 WHUS73 KMKX 070953 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 353 AM CST FRI JAN 7 2011 ...PROLONGED PERIOD OF GUSTY NORTHWEST WINDS... .DEEPENING LOW PRESSURE FROM THE EASTERN GREAT LAKES TO THE ATLANTIC SEABOARD HAVE GENERATED NORTHWEST WINDS TO SMALL CRAFT ADVISORY LEVELS. THOSE WINDS WILL REMAIN ELEVATED INTO THE WEEKEND AS THE LARGE LOW PRESSURE SYSTEM LINGERS. WHILE THERE MAY BE LULLS FROM TIME TO TIME...NORTH TO NORTHWEST WINDS OF 15 TO 25 KNOTS WILL BE DOMINANT THROUGH SATURDAY EVENING. LMZ643>646-071800- /O.CON.KMKX.SC.Y.0002.000000T0000Z-110109T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 353 AM CST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST SATURDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST SATURDAY NIGHT. * WINDS: NORTHWEST 15 TO 25 KNOTS. * WAVES: 2 TO 4 FEET...HIGHER TOWARDS OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
792 WHUS73 KMKX 071527 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 927 AM CST FRI JAN 7 2011 ...PROLONGED PERIOD OF GUSTY NORTHWEST WINDS AND HIGH WAVES... .DEEPENING LOW PRESSURE...FROM THE EASTERN GREAT LAKES TO THE ATLANTIC SEABOARD...WILL GENERATE NORTHWEST WINDS TO SMALL CRAFT ADVISORY LEVELS TODAY. THOSE WINDS WILL REMAIN ELEVATED INTO THE WEEKEND...AS THE LARGE LOW PRESSURE SYSTEM LINGERS. THERE WILL BE LULLS IN THE WIND SPEEDS FROM TIME TO TIME. STILL...NORTH TO NORTHWEST WINDS OF 15 TO 25 KNOTS WILL BE DOMINANT THROUGH SATURDAY EVENING. LMZ643>646-072330- /O.CON.KMKX.SC.Y.0002.000000T0000Z-110109T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 927 AM CST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST SATURDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST SATURDAY NIGHT. * WINDS: NORTHWEST INCREASING TO 15 TO 25 KNOTS LATE TODAY...THEN LINGERING THROUGH SATURDAY EVENING. * WAVES: BUILDING TO 3 TO 5 FEET LATE TODAY...LINGERING THROUGH SATURDAY EVENING. WAVES HIGHER TOWARDS OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
484 WHUS73 KMKX 072121 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 321 PM CST FRI JAN 7 2011 ...GUSTY NORTHWEST WINDS AND HIGH WAVES THROUGH SATURDAY EVENING... .A TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE TO THE EAST OF THE AREA...AND HIGH PRESSURE IN THE NORTHERN PLAINS...WILL BRING GUSTY NORTHWEST WINDS TO THE NEARSHORE WATERS THROUGH SATURDAY EVENING. THESE WINDS WILL GENERATE HIGH WAVES...ESPECIALLY TOWARD THE OPEN WATERS. LMZ643>646-080530- /O.CON.KMKX.SC.Y.0002.000000T0000Z-110109T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 321 PM CST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST SATURDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST SATURDAY NIGHT. * WINDS: NORTHWEST 15 TO 25 KNOTS LINGERING THROUGH SATURDAY EVENING. GUSTS TO 30 KNOTS AT TIMES. * WAVES: BUILDING TO 3 TO 6 FEET TONIGHT...LINGERING THROUGH SATURDAY EVENING. WAVES HIGHER TOWARDS OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
389 WHUS73 KMKX 080303 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 903 PM CST FRI JAN 7 2011 ...GUSTY NORTHWEST WINDS AND HIGH WAVES THROUGH SATURDAY... .A TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE EASTERN GREAT LAKES...AND HIGH PRESSURE IN THE NORTHERN PLAINS...WILL RESULT IN GUSTY NORTHWEST WINDS OVER THE NEARSHORE WATERS OF LAKE MICHIGAN THROUGH SATURDAY EVENING. THESE WINDS WILL GENERATE HIGH WAVES...ESPECIALLY TOWARD THE OPEN WATERS. LMZ643>646-081115- /O.CON.KMKX.SC.Y.0002.000000T0000Z-110109T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 903 PM CST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST SATURDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST SATURDAY NIGHT. * WINDS: NORTHWEST 15 TO 25 KNOTS LINGERING THROUGH SATURDAY EVENING. GUSTS TO 30 KNOTS AT TIMES. STRONGEST WINDS TOWARDS THE OPEN WATERS. * WAVES: BUILDING TO 3 TO 6 FEET TONIGHT...LINGERING THROUGH SATURDAY EVENING. WAVES HIGHER TOWARDS OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
345 WHUS73 KMKX 080912 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 312 AM CST SAT JAN 8 2011 ...GUSTY NORTHWEST WINDS AND HIGH WAVES THROUGH THIS EVENING... .A TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE EASTERN GREAT LAKES...AND HIGH PRESSURE IN THE NORTHERN PLAINS...WILL RESULT IN GUSTY NORTHWEST WINDS OVER THE NEARSHORE WATERS OF LAKE MICHIGAN THROUGH THIS EVENING. THESE WINDS WILL GENERATE HIGH WAVES...ESPECIALLY TOWARD THE OPEN WATERS. LMZ643>646-081715- /O.CON.KMKX.SC.Y.0002.000000T0000Z-110109T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 312 AM CST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: NORTHWEST 15 TO 25 KNOTS LINGERING THROUGH THIS EVENING. GUSTS TO 30 KNOTS AT TIMES. * WAVES: 3 TO 5 FEET THROUGH THIS EVENING. WAVES HIGHER TOWARDS OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAVIS WWW.WEATHER.GOV/MKX
161 WHUS73 KMKX 081529 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 929 AM CST SAT JAN 8 2011 ...GUSTY NORTHWEST WINDS AND HIGH WAVES THROUGH THIS EVENING... .A TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE EASTERN GREAT LAKES...AND HIGH PRESSURE IN THE NORTHERN PLAINS...WILL RESULT IN GUSTY NORTHWEST WINDS OVER THE NEARSHORE WATERS OF LAKE MICHIGAN THROUGH THIS EVENING. THESE WINDS WILL GENERATE HIGH WAVES...ESPECIALLY TOWARD THE OPEN WATERS. LMZ643>646-082330- /O.CON.KMKX.SC.Y.0002.000000T0000Z-110109T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 929 AM CST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: NORTHWEST 15 TO 25 KNOTS LINGERING THROUGH THIS EVENING. GUSTS UP TO 30 KNOTS TOWARDS OPEN WATER. * WAVES: 3 TO 5 FEET THROUGH THIS EVENING. WAVES HIGHER TOWARDS OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
134 WHUS73 KMKX 082130 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CST SAT JAN 8 2011 ...BRISK NORTHWEST WINDS AND HIGH WAVES THROUGH THIS EVENING... .A TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE WELL EAST OF THE AREA...AND HIGH PRESSURE IN THE NORTHERN PLAINS...WILL CONTINUE TO RESULT IN BRISK NORTHWEST WINDS OVER THE NEARSHORE WATERS OF LAKE MICHIGAN THROUGH THIS EVENING. THESE WINDS WILL GENERATE HIGH WAVES...ESPECIALLY TOWARD THE OPEN WATERS. THE WINDS AND WAVES WILL SUBSIDE AFTER MIDNIGHT. LMZ643>646-090530- /O.CON.KMKX.SC.Y.0002.000000T0000Z-110109T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 330 PM CST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: NORTHWEST 15 TO 25 KNOTS THROUGH THIS EVENING...DECREASING AFTER MIDNIGHT. * WAVES: 3 TO 5 FEET THROUGH THIS EVENING...ESPECIALLY TOWARD THE OPEN WATERS...THEN SUBSIDING AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
580 WHUS73 KMKX 090245 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 845 PM CST SAT JAN 8 2011 ...LINGERING HIGH WAVES TONIGHT... .BRISK NORTHWEST WINDS WILL CONTINUE TO DIMINISH TONIGHT AS THE PRESSURE GRADIENT LOOSENS BEHIND LOW PRESSURE LOCATED WELL TO THE EAST OF THE REGION. WAVE HEIGHTS WILL GRADUALLY RESPOND TO THE DIMINISHING WINDS AND DECREASE TO 4 FEET OR LESS BY LATE TONIGHT. THE HIGHEST WAVES WILL CONTINUE TO BE FOUND OFF SHORE...TOWARDS THE OPEN WATERS OF LAKE MICHIGAN. LMZ643>646-091000- /O.EXT.KMKX.SC.Y.0002.000000T0000Z-110109T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 845 PM CST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CST SUNDAY. * WINDS: NORTHWEST 5 TO 15 KNOTS AT THE SHORE...AND 15 TO 25 KNOTS TOWARDS THE OPEN WATER. THESE WINDS WILL DIMINISH TO 10 TO 15 KNOTS LATER TONIGHT. * WAVES: 3 TO 5 FEET TONIGHT IN ICE FREE AREAS...WITH THE HIGHEST WAVES TOWARDS THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MBK WWW.WEATHER.GOV/MKX
323 WHUS73 KMKX 090859 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 259 AM CST SUN JAN 9 2011 LMZ643>646-091000- /O.CAN.KMKX.SC.Y.0002.000000T0000Z-110109T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 259 AM CST SUN JAN 9 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 5, 3:47 AM CST, 10 hours 10 minutes earlier.
Area forecast discussion, Jan 5, 3:47 AM CST, 10 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 347 AM CST WED JAN 5 2011 FORECAST FOCUS ON LIGHT SNOW CHANCES THROUGH FRIDAY...AND COLDER TREND IN TEMPERATURES THROUGH THE WEEKEND. .VERY SHORT TERM...TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM. FOCUS IS ON TIMING SNOW CHANCES AND AMOUNTS WITH SHORT WAVE OVER SOUTHEAST SASKATCHEWAN. CURRENT RADAR RETURNS TIED TO WARM AIR ADVECTION AND ISENTROPIC LIFT GENERATING THE LIGHT SNOW OVER FAR NRN MINNESOTA...WITH RETURNS IN REGION OF CONDENSATION PRESSURE DEFICITS OF 30MB OR LESS ON THE 290K SFC... AND A SECOND AREA OF SNOW OVER NRN NORTH DAKOTA DRIVEN BY DIFFERENTIAL CYCLONIC VORTICITY ADVECTION. WILL TIME SNOW WITH STRONGER LAYER Q-VECTOR CONVERGENCE THAT IS CURRENTLY REFLECTING THESE TWO AREAS OF FORCING WELL. THE WAA DRIVEN 850-700MB Q-VECTOR MAX WILL MOVE INTO CENTRAL WI EARLY THIS AFTERNOON AND WEAKEN WHILE STRONGER 500-300MB Q VECTOR MAX TRACKS WITH VORT MAX AND BEST DIFF CVA...MOVING FROM SE MN INTO NRN IL THIS AFTERNOON INTO THIS EVENING. UNFORTUNATELY...THE MAJORITY OF THE SNOW OVER THE CWA WILL FALL DURING THE LATE AFTERNOON INTO EARLY EVENING...JUST IN TIME OF THE EVENING COMMUTE. ROEBBER FAVORS GREATER THAN 15:1 SNOW/LIQUID RATIOS SO MODEL GUIDANCE RATIOS OF 15:1 TO 17:1 LOOK REASONABLE. WITH MEAGER MIXING RATIOS OF 0.5 TO 1 G/KG AND MODEL QPF RANGING FROM 0.01 TO 0.03...TOTAL SNOW AMOUNTS WILL BE GENERALLY BETWEEN 0.5 AND 1 INCH...WITH THE HIGHER AMOUNTS TOWARD THE NORTH. WITH COLDER START THIS MORNING...LEANED TOWARD COOLER SIDE OF GUIDANCE FOR HIGHS...THOUGH SOUTHERLY WINDS SHOULD BRING LATE AFTERNOON HIGHS IN THE MID TO UPPER 20S. TEMPS HOLD UP UNTIL SURFACE TROUGH/COLD FRONT PASSES THROUGH. STILL TIMING DIFFERENCES...BUT ALL GUIDANCE PUSHES TROUGH EAST OF CWA BY 06Z...SO SINGLE DIGITS IN THE FAR WEST AND TEENS EAST LOOK ON TRACK. .SHORT TERM...THURSDAY THROUGH FRIDAY NIGHT...FORECAST CONFIDENCE MEDIUM. UPPER LEVEL LOW MOVES SOUTHEAST ACROSS LAKE SUPERIOR ON THURSDAY PER THE 00Z NAM AND ECMWF...WITH THE 00Z GFS QUICKER AND INTO LOWER MICHIGAN. THE NAM/ECMWF BRING AN ASSOCIATED STRONG VORTICITY MAXIMUM INTO NORTHERN WISCONSIN THURSDAY AFTERNOON...THEN BRING IT SOUTH ACROSS THE AREA THURSDAY EVENING. THE GFS BRINGS THIS FEATURE THROUGH THURSDAY AFTERNOON. THE NAM ALSO HAS A SHEARED VORTICITY MAXIMUM SHIFTING SOUTHEAST THROUGH THE SOUTHWEST HALF OF THE AREA THURSDAY...WITH THE GFS/ECMWF FURTHER SOUTHWEST. UPWARD VERTICAL MOTION WITH THESE FEATURES ARE MODEST AT BEST...AND NAM/GFS FORECAST SOUNDINGS FROM ACROSS THE AREA INDICATED FAIRLY DRY LOW LEVELS...WITH SOME MID LEVEL MOISTURE/CLOUDS. GFS/ECMWF HAVE NO QPF THURSDAY AND THURSDAY NIGHT IN THE AREA...WITH LIGHT QPF WITH THE NAM THURSDAY EVENING. PREFER THE SLIGHTLY SLOWER NAM/ECWMF VERSUS THE QUICKER GFS WITH THESE FEATURES. LOWERED POPS TO SLIGHT CHANCE IN THE SOUTHWEST COUNTIES THURSDAY AFTERNOON...WITH UNCERTAINTY IN TRACK OF SHEARED VORTICITY MAXIMUM. SLIGHT CHANCE POPS REMAIN ACROSS MOST OF THE AREA THURSDAY EVENING WITH STRONG VORTICITY MAXIMUM MOVING THROUGH THE AREA...TAPERING TO FLURRIES AFTER MIDNIGHT. RETROGRADING UPPER LOW FROM EAST CENTRAL CANADA GETS CAUGHT IN CYCLONIC FLOW AND SHIFTS SOUTH INTO NORTHERN LOWER MICHIGAN BY 00Z SATURDAY. THE ECMWF AND GFS ARE SIMILAR WITH ITS MOTION. ANOTHER STRONG VORTICITY MAXIMUM SHIFTS INTO THE AREA BY EARLY FRIDAY AFTERNOON. UPWARD VERTICAL MOTION IS AGAIN MODEST AT BEST WITH FAIRLY DRY LOW LEVELS AND MORE MOISTURE ALOFT. WENT WITH SLIGHT CHANCE POPS GRADUALLY ACROSS THE AREA ON FRIDAY. 1000/500MB THICKNESSES FALL INTO THE 510S DKM RANGE THURSDAY WITH COLD AIR ADVECTION...AND LINGER THROUGH THE REST OF THIS PERIOD. TEMPERATURES WILL GET COLDER...BUT CLOUDS LINGERING AT TIMES MAY LIMIT THE COOL DOWN. WENT NEAR A BLEND OF MOS GUIDANCE FOR TEMPERATURES DURING THIS TIME. .LONG TERM...SATURDAY THROUGH TUESDAY...FORECAST CONFIDENCE MEDIUM. GFS/ECMWF INDICATED THE DEEP UPPER LOW OVER LOWER MICHIGAN ON SATURDAY GRADUALLY SHOULD SHIFT EAST BY SUNDAY. FAVORED ECMWF PER HPC BLENDED FIELDS SHOWING A WEAK SHORTWAVE RIDGE MOVING INTO THE REGION INTO MONDAY...THEN HAS AN UPPER LOW SHIFTING EAST ACROSS THE CENTRAL PLAINS INTO THE MID MISSISSIPPI AND OHIO RIVER VALLEYS THROUGH TUESDAY. HIGH PRESSURE OVER SOUTH CENTRAL CANADA DURING THIS TIME SHOULD KEEP THE AREA DRY FOR THE MOST PART. LEFT LOW POPS FOR EARLY NEXT WEEK FOR NOW...DESPITE 00Z ECMWF SHOWING A DRIER LOOK VERSUS THE 12Z RUN FROM YESTERDAY. TEMPERATURES MAY RECOVER SLOWLY TO MORE NORMAL VALUES...THOUGH 00Z ECMWF RUN NOW SHOWING A COLDER LOOK WITH NORTH TO NORTHWEST WINDS. && .AVIATION... TIMING OF CLOUDS ON IR SATELLITE IMAGERY BRINGS VFR DECK INTO KMSN AROUND 16Z...AND ACROSS THE REST OF THE TAF SITES BETWEEN 17Z AND 19Z. EXPECT MVFR DECKS AND VSBYS WITH LIGHT SNOW MAINLY LATE THIS AFTERNOON AND EVENING. WILL KEEP MVFR CIGS THROUGH FORECAST...THOUGH KMSN MAY SEE SOME IMPROVEMENT BETWEEN 09Z AND 12Z THURSDAY. && .MARINE... WILL AGAIN BE CLOSE TO SMALL CRAFT ADVISORY CONDITIONS BEHIND SURFACE TROUGH LATER TONIGHT INTO THURSDAY. WILL HOLD OFF FOR NOW WITH LIMITED FETCH EARLY ON WITH WEST TO NORTHWEST WINDS. WILL LIKELY NEED A SMALL CRAFT ADVISORY FOR THURSDAY NIGHT AND BEYOND FOR PERSISTENT 15 TO 25 KNOT WINDS AS GUIDANCE CONTINUES TO DEEPEN SURFACE LOW TO THE EAST IN RESPONSE TO STRENGTHENING UPPER LOW THAT SETTLES OVER THE EASTERN GREAT LAKES THROUGH THE WEEKEND. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATED TO ADD VERY SHORT TERM/AVIATION/MARINE SECTIONS VERY SHORT TERM...09/REM SHORT/LONG TERM...08/WOOD AVIATION/MARINE...09/REM
Hazardous weather outlook, Jan 5, 4:08 AM CST, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 408 AM CST WED JAN 5 2011 WIZ046-047-051-052-056>060-062>072-061015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 408 AM CST WED JAN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS...HOWEVER SNOWFALL REPORTS ARE APPRECIATED. LMZ643>646-061015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 408 AM CST WED JAN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY BLUSTERY NORTHWEST WINDS MAY REACH SMALL CRAFT ADVISORY LEVELS AT TIMES FROM THURSDAY THROUGH SATURDAY...AS LOW PRESSURE DEVELOPS OVER THE EASTERN GREAT LAKES AND THE NORTHEAST UNITED STATES. NORTHWEST WIND GUSTS S WILL APPROACH SMALL CRAFT CRITERIA AGAIN NEXT TUESDAY. REM WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.